Doctor insights on:
Red Hot Skin
Yesterday i had an instant reaction to cephalexin500mg (1st dose). Taken antibiotic b4 w/o issues.Red hot skin/sev itch/weez-now rxclindomycin. Scared?
No: The symptoms you describe are certainly consistent with an allergic reaction to cephalexin, but should be discussed in detail with your doctor. If this is determined to be an allergic reaction, you should avoid all members of the cephalosporin class of antibiotics, and probably the penicillins as well. Clindamycin belongs to a different class; allergy to cephalosporins doesn't put you at risk. ...Read moreSee 1 more doctor answer
Diffuse burning sensation after mild sun exposure.Reaction to product?(hascitric acid)stress?Not used to sun?Sensitized skin from recent healed overexfoliation?No itch, red & hot skin.Fades within hrs.
What are the Side effects of a yeast infection? I have burning, itchy, plus red & hot skin from where the hairs are. Not sexually active. & feverish
No fever...: A yeast infection can certainly cause burning, itching, red and hot skin. But it doesn't make you feverish. There may be some other reason you are feverish. I almost hate to mention it, but an initial herpes outbreak can give give you all the symptoms you mentioned including fever. It also has tiny skin ulcerations. Best wishes! ...Read more
Hello. I shaved my face some hours ago, and my skin got red and hot. I think it is called razor burn? Is this dangerous? Why the red and hot skin?
Koala,: You removed some of hour healthy skin. Use an electric razor. ...Read more
(diabetes2, chiarimalf10mm++)red, infl, hot skin left side only-leg/arm/face.Saw neurologist -doingemg legs?He thought dermatologist-i'm cncrnd-vascular?
Why do I get an itchy red flushing rash when I get hot or am in a hot environment for even short (less than 30) periods of time. What could cause this?? Allergy meds (Benadryl and Vistaril) stop the itching but I still have red and hot skin for hours
Where?: If the rash is confined to your face or neck, it may be from rosacea. If it is generalized, then cholinergic urticaria ( when small hives develop after activities which leads to an increase in core body temperature) would be the likely cause. Try doubling up your antihistamine to see if it works any better. See allergist if problem remains bothersome. ...Read moreSee 1 more doctor answer